# SDR AALA2018050109039

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 65,913 hours, 24,760 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NR 2 OVEN SMOKES AND SMELLS BAD DURING OPERATION. REPLACED FORWARD NR 2 OVEN. OPS NORMAL IAW AMM 25-34-25.
